# SDR 044606

- Difficulty date: October 30, 2002
- Submitted: December 20, 2002
- Operation: Air carrier
- Aircraft: N140ZV
- Make and model: Beech 1900D
- Aircraft serial: UE140
- Aircraft time: 15,918 hours, 22,785 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 1143880251
- Part serial: NOV942290
- Condition: Failed
- Location: Rt Mlg
- Part time: 685 hours, 1,088 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

UPON LANDING FLIGHT 2624, THE CREW REPORTED A BAD BRAKE ACTION FROM THE RIGHT BRAKE. THE RIGHT BRAKE PEDAL FELT MUSHY.  AFTER THE AIRCRAFT WAS TAXIED, THE CREW INSPECTED THE AIRCRAFT'S RIGHT WHEEL AND FOUND METAL SHAVINGS IN THE WHEEL ASSEMBLY.  CHANGED THE LANDING GEAR, RIGGED AND DID TRACTION CHECKS THEY ALSO CHANGED THE MAIN WHEEL ASSEMBLY.  THE TEARDOWN REPORT REVEALED THAT THE VENDOR INSTALLED SERVICEABLE TIRES AND BOLTS, THEREFORE THE MAIN WHEEL ASSEMBLY WAS OVERHAULED AND REASSEMBLED.
